# SDR SWAA2025031198561

- Difficulty date: February 22, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 907 TO BS 927 AFT POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2025-151935<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW BSTA 907 TO BSTA 927 AND BTW STR 25R TO STR 27R. AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02. AND DWG# 147A7221 SHEET 24. REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED BTW BSTA 907 TO BSTA 927 AND BTW STR 25R TO STR 27R. AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. SRM 51-40-02. AND DWG# 147A7221 SHEET 24. REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.
